Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotic decay of solutions of differential inequalities

Paul Joseph Cohen and Milton Lees

Vol. 11 (1961), No. 4, 1235–1249
Mathematical Subject Classification
Primary: 35.16
Secondary: 34.95
Milestones
Received: 1 October 1960
Published: 1 December 1961
Authors
Paul Joseph Cohen
Milton Lees